# SDR CA961203003

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Bypass Lite
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CLIMB #2 ENGINE LOW OIL PRESSURE/FILTER BYPASS ILLUMINATED. POST FLIGHT INSPECTION OF THE OIL FILTER FOUND NO FAULT. THE ENGINE WAS GROUND RUN SERVICEABLE. ITEM DEFERRED PER MEL TO NITE STOP FOR FURTHER INVESTIGATION.
